# SDR DALA14013815803

- Difficulty date: February 22, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- System (JASC): 5240 · Service Doors
- Part: Stringer Clip
- Condition: Bent
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT S2 THE FWD AND AFT STRINGER CLIPS ARE BENT ON R3 DOOR. REMOVED, FABRICATED, AND INSTALLED FWD STRINGER CLIPS, NEW, ON R-3 DOOR AT S-2 LOCATION WITH SHT 7075 -0 -0.040"  BATCH NR.  HEAT TREATED TO T6 IAW DWG 146N6346-2 IAW SRM 51-40-02, PG 38, FIG 12, DETAIL II. REFORMED AFT STRINGER CLIP AT R-3 DOOR S-2 LOCATION IAW BAC 5300, NDT VERIFIED, NO CRACKS NOTED AT REWORKED AREA.
